# SDR GTIA2017022401806

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 6,845 hours, 3,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A DIRTY SOCK ODOR DURING DECENT, TURNED THE NR 1 PACK OFF AND ODOR WENT AWAY .
